# SDR DALA2019121637359

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,883 hours, 20,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 37def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 SEAT MOUNTED EMERGENCY LIGHT AT SEAT 37DEF NO LONGER MOUNTED. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT HOUSING AT SEAT 37 DEF PER B757 AMM 33-51. CKS GOOD. (6751239)
